# SDR 07FDEA03412

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR WITH NEW DAMAGED CORE AND DENTS ON LT INBOARD FLAP LOWER SURFACE AT T/E BETWEEN RIB 13-14.  REPAIR RENEWED IAW SRM 57-53-12/FIG 208, APPROVED BY EA 6-5752-95904 AND RAS/DABRE/7006107/2006 ISSUE A.
